Antara and Liver Problems
Because Antara can affect the liver, it is used with caution in people who drink more than a moderate amount of alcohol or who have a history of liver disease.
Antara is not recommended for people with liver disease or who already have high liver enzymes before starting the drug.
Several symptoms can occur in someone who develops liver problems while taking Antara. You should contact your doctor if you have any of the following problems:
- Nausea or vomiting
- Stomach pain
- Passing brown or dark-colored urine
- Skin or the whites of the eyes turn yellow
- Feeling more tired than usual.
Liver problems with Antara occur rarely, but to keep you as safe as possible, your healthcare provider will routinely check how your liver is doing by testing your liver enzyme levels. If they are high, your healthcare provider may recommend lowering your Antara dosage or switching medicines.
If you have any questions or concerns about Antara and liver problems, make sure to talk with your healthcare provider. He or she understands your situation best and is in the best position to give you recommendations.